Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
July 7, 2004

Other, Type 2

Question from Nemacolin, Pennsylvania, USA:

I have mytochondrial myopathy. One of the side effects is type 2 diabetes. Recently, I started to take a B complex vitamin and now my sugars have jumped. I still am on a strict diet and watch my intake of foods, etc. Can B vitamins have an effect of sugar readings?

Answer:

They do not usually worsen blood sugars by themselves. I anticipate other issues are also taking place to make the sugars higher. The major factors are diet, exercise, and any medications you are taking.

JTL